MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON DISP MANUAL RESUS,ADULT W/FLOW DIVERTER; VENTILATOR, EMERGENCY, MANUAL

TELEFLEX MEDICAL HUDSON DISP MANUAL RESUS,ADULT W/FLOW DIVERTER; VENTILATOR, EMERGENCY, MANUAL
Model Number IPN039351
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Complaint reported that: "during the inspection, the nursing area indicate that the mask was broken".No report of patient harm/injury.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The samples were returned and sent to the manufacturer (galemed) for investigation.Galemed reports "the broken cracks are all at the clamping line of the products, and the cracks are relatively smooth, no burr.All mask must be test the leakage in produce process.Obviously, if the crack is so large, it cannot pass the leakage test." the conclusion of manufacturer is as follows: "according the above information and returned sample, we speculate that the operator did not use the correct method to remove burrs from the product during the manufacturing process.As a result, the welding strength of the product at this position is reduced.However, there was no immediate crack in the production process, so the leak test in the plant was qualified.In the process of transportation, the product may be subjected to large vibration or impact, resulting in deterioration or damage of this position.".

Brand Name
HUDSON DISP MANUAL RESUS,ADULT W/FLOW DIVERTER
Common Device Name
VENTILATOR, EMERGENCY, MANUAL
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15145222
Report Number3011137372-2022-00143
Device Sequence Number5234628
Product Code BTM
UDI-Device Identifier14026704662682
UDI-Public14026704662682
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K964719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/29/2024
Device Model NumberIPN039351
Device Catalogue Number5372
Device Lot Number210329
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown